# SDR MALA050176

- Difficulty date: January 27, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 15,125 hours, 16,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501171202
- Part serial: 2089
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY P/N 501-1712-02, S/N 2089 FAILED SCHEDULED CAPACITY CHECK.  REPLACED 2 EA CELL PACKS P/N 549-1329-06.  UNIT PASSES CMM CHECKS, UNIT RTS 1/31/05.
